Learn how to use Mayo Clinic Connect
Request an Appointment
Anyone have nausea with Trintellix 5mg? How long did it last? Been taking for almost 6 weeks and still have some nausea…will it get worse if I titrate to 10mg? Thanks.
I struggled with intermittent nausea for quite some time with Trintellix (15 mg). I would recommend “playing around” with the dosing (i.e. dosing 1/2 in the morning, 1/2 at night) with your doctor’s approval to try to find an acceptable dosage regimen without the nausea interplay. This medication (Trintellix) has REALLY worked wonders for me, so I am thankful for taking the time to “work through” this side effect. It does also seem to get better/less frequent with time.
Thanks for posting this question, @nansmith. Welcome to Connect, @depressionsurvivor, and thanks for the information about how Trintellix, or Vortioxitine, has gone for you. We look forward to getting to know more about each of you.
I'd like for you to meet Connect members @cattyo, @barb54, @dawn_giacabazi, @jimhd, @berit @rose67, @sheilajean, @heatherf316 @sharlynn62 and @yourmayo, who may have some thoughts or experiences to share.
Have you seen any improvement in your symptoms thus far, @nansmith?
Jump to this post
Hmm. Will check out the half morning/half evening idea with the doc, since 10 mgTrintellix has not given me a boost in energy yet. This is the first out of dozens of meds that has ever made me have to ralph. Not the end of the world since I am homebound anyway, but it is another kick at the day. Didn't get morning sick with when I was pregnant, so I guess it's catch-up time.
Funny my email is Nansmith as well…nausea must come with the name. Don’t remember the dosage but I got nauseous with Trintellex for about 2 months…it never went away. I still felt nauseous for about a month after I stopped it but do have existing stomach problems. More recently I’ve had the same side effect from antibiotics…so maybe it’s me. . Good luck in getting a better regime for avoiding the nausea…I wish you well.
I am extremely nauscious from trintellix and have an upset stomach. I believe the Nausia goes away but does the upset stomach go away
Has anyone had severe diahreah with Trintellix and if so, did it go away
Hi @heidi1346 and welcome to Mayo Clinic Connect. It sounds like Trintellix (vortioxetine) is causing several digestive related issues for you, including nausea, upset stomach and severe diarrhea. Nausea is the most common side effect of this drug. I'd like to bring @rossjt @marjou @trip17 @elwooodsdad @petangelkat1 @jeanmnyc @marazion @alamogal635 and @kelster69 into this discussion so they can share their experiences with you.
While we wait for others to join in the discussion, you may also wish to see this discussion thread:
– Switching to Trintellix or Low Dose Naltrexone (LDN) https://connect.mayoclinic.org/discussion/trintillix/
Heidi, have you discussed the side effects you're experiencing with your doctor? How long have you been taking Trintellix? What dosage?
..just happened to get notification of your question so don't want to interfere as not on it nor been on it, (never heard of it before) but I did just check on Internet and it is listed (diarrhea) as a common side effect, but also says to tell your Doctor if you get this side effect……although I have not taken it I have IBS-D, C.Diff and now fecal incontinence/diarrhea daily and I hope that it does go away for you as it's horrible to live with. I also get it with all antibiotics… and when we are on antibiotics we cannot take anti-diarrhea meds!!! ……so wishing you the best outcome…. J.S.
@heidi1346 , I was on Trintillex for about 6 weeks last summer. I did have nausea when I started taking it, and my doctor prescribed an anti-nausea I could take with it. That said, I started to tolerate the drug better after a couple of weeks. No diarrhea, but if the Trintillex works for your depression, maybe you could talk to your doctor about taking something to stop your diarrhea. I've learned that if you find something that helps you, it's worth putting up with the side effects (to a reasonable extent). Depression is hell and anything that you can arm yourself with to fight it is worth trying. All the best to you.
Thank you. Did you get cdiff from trintellix
I took two duculox the night before so maybe that is why the diarrhea is so bad. 5 mg
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In